# SDR ALGR051609N69AL

- Difficulty date: May 16, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N69AL
- Make and model: Bell 206L-4
- Aircraft serial: 52139
- Aircraft time: 8,190 hours
- Engine: Allsn 250C30P
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

30 SECONDS INTO START SEQUENCE, PILOT REPORTED COCKPIT BEGAN TO FILL WITH SMOKE. APPEARED TO BE COMING FROM CO-PILOT FOOT AREA. MX INSPECTED UNDER CO-PILOT SEAT, RADIO RACK, AND BEHIND AND UNDER INSTRUMENT PANEL. NO SMOKE SMELL, BURNED WIRES, OR DISCREPANCIES NOTED. GROUND RAN ACFT WITH NO DISCREPANCIES NOTED.
